# SDR FDKA200710269

- Difficulty date: October 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,201 hours, 15,322 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Condition: Dirty
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6121 ORF (0341 PHX LCL).  AILERON SYSTEM 2 WILL NOT DISCONNECT.  MX CLEANED AILERON SHUT OFF SYSTEM 2 SWITCH.  OPS CHECK GOOD.
